Illinois Journal of Mathematics

Groups with the maximal condition on non FC-subgroups

Martyn R. Dixon and Leonid A. Kurdachenko

Full-text: Open access

Abstract

A group $G$ satisfies the maximal condition on non FC-subgroups if every ascending chain of non FC-subgroups terminates in finitely many steps. In this paper the authors obtain some structural results for locally FC-groups with the maximal condition on non FC-subgroups.

Article information

Source
Illinois J. Math., Volume 47, Number 1-2 (2003), 157-172.

Dates
First available in Project Euclid: 17 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258488145

Digital Object Identifier
doi:10.1215/ijm/1258488145

Mathematical Reviews number (MathSciNet)
MR2031312

Zentralblatt MATH identifier
1031.20027

Subjects
Primary: 20F24: FC-groups and their generalizations
Secondary: 20F50: Periodic groups; locally finite groups

Citation

Dixon, Martyn R.; Kurdachenko, Leonid A. Groups with the maximal condition on non FC-subgroups. Illinois J. Math. 47 (2003), no. 1-2, 157--172. doi:10.1215/ijm/1258488145. https://projecteuclid.org/euclid.ijm/1258488145


Export citation